Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 92 found articles
 
 
  Complete integrability of the KP equations
 
 
Title: Complete integrability of the KP equations
Author: Bakuzov, V.
Bullough, R.K.
Jiang, Z.
Manakov, S.V.
Appeared in: Physica. D, Nonlinear phenomena
Paging: Volume 28 (1987) nr. 1-2 pages 1 p.
Year: 1987
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 92 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands